# SDR 9JLA2021100623873

- Difficulty date: September 19, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N215JL
- Make and model: Beech 400A
- Aircraft serial: RK549
- Aircraft time: 5,840 hours, 5,078 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Part number: 11341045
- Part serial: 1604
- Condition: Defective
- Location: A/C Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE FREON COMPRESSOR CIRCUIT BREAKER TRIPPED TWICE. THE CORRECTIVE ACTION WAS DEFERRED PER MEL 21-50-01. THE MAINTENANCE VENDOR THEN FOUND THE AC MOTOR WAS FAULTY. THE MOTOR WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT. OPS CHECKS WERE FOUND SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
